Advanced search
1 file | 1.76 MB Add to list

Monogenic differential calculus

Author
Organization
Abstract
In this paper we study differential forms satisfying a Dirac type equation and taking values in a Clifford algebra. For them we establish a Cauchy representation formula and we compute winding numbers for pairs of nonintersecting cycles in R(m) as residues of special differential forms. Next we prove that the cohomology spaces for the complex of monogenic differential forms split as direct sums of de Rham cohomology spaces. We also study duals of spaces of monogenic differential forms, leading to a general residue theory in Euclidean space. Our theory includes the one established in our paper [11] and is strongly related to certain differential forms introduced by Habetha in [4].

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.76 MB

Citation

Please use this url to cite or link to this publication:

MLA
Sommen, Franciscus. “Monogenic Differential Calculus.” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 326.2 (1991): 613–632. Print.
APA
Sommen, F. (1991). Monogenic differential calculus. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 326(2), 613–632.
Chicago author-date
Sommen, Franciscus. 1991. “Monogenic Differential Calculus.” Transactions of the American Mathematical Society 326 (2): 613–632.
Chicago author-date (all authors)
Sommen, Franciscus. 1991. “Monogenic Differential Calculus.” Transactions of the American Mathematical Society 326 (2): 613–632.
Vancouver
1.
Sommen F. Monogenic differential calculus. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 1991;326(2):613–32.
IEEE
[1]
F. Sommen, “Monogenic differential calculus,” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 326, no. 2, pp. 613–632, 1991.
@article{226599,
  abstract     = {In this paper we study differential forms satisfying a Dirac type equation and taking values in a Clifford algebra. For them we establish a Cauchy representation formula and we compute winding numbers for pairs of nonintersecting cycles in R(m) as residues of special differential forms. Next we prove that the cohomology spaces for the complex of monogenic differential forms split as direct sums of de Rham cohomology spaces. We also study duals of spaces of monogenic differential forms, leading to a general residue theory in Euclidean space. Our theory includes the one established in our paper [11] and is strongly related to certain differential forms introduced by Habetha in [4].},
  author       = {Sommen, Franciscus},
  issn         = {0002-9947},
  journal      = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
  language     = {eng},
  number       = {2},
  pages        = {613--632},
  title        = {Monogenic differential calculus},
  volume       = {326},
  year         = {1991},
}